Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

522 Publications


2017 | Journal Article | IST-REx-ID: 265
T. D. Browning and P. Vishe, “Rational curves on smooth hypersurfaces of low degree,” Geometric Methods in Algebra and Number Theory, vol. 11, no. 7. Mathematical Sciences Publishers, pp. 1657–1675, 2017.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
T. D. Browning and R. Heath Brown, “Forms in many variables and differing degrees,” Journal of the European Mathematical Society, vol. 19, no. 2. European Mathematical Society Publishing House, pp. 357–394, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
T. D. Browning, “Many cubic surfaces contain rational points,” Mathematika, vol. 63, no. 3. Cambridge University Press, pp. 818–839, 2017.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
T. D. Browning and S. Prendiville, “A transference approach to a Roth-type theorem in the squares,” International Mathematics Research Notices, vol. 2017, no. 7. Oxford University Press, pp. 2219–2248, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
T. D. Browning and D. Loughran, “Varieties with too many rational points,” Mathematische Zeitschrift, vol. 285, no. 3–4. Springer, pp. 1249–1267, 2017.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 270 | OA
T. D. Browning and A. Gorodnik, “Power-free values of polynomials on symmetric varieties,” Proceedings of the London Mathematical Society, vol. 114, no. 6. Wiley Blackwell, pp. 1044–1080, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, pp. 203–234, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
T. D. Browning and L. Matthiesen, “Norm forms for arbitrary number fields as products of linear polynomials,” Annales Scientifiques de l’Ecole Normale Superieure, vol. 50, no. 6. Societe Mathematique de France, pp. 1383–1446, 2017.
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
V. Kolmogorov, “A faster approximation algorithm for the Gibbs partition function,” in Proceedings of the 31st Conference On Learning Theory, 2017, vol. 75, pp. 228–249.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 796 | OA
A. J. Keller, P. Dieterle, M. Fang, B. Berger, J. M. Fink, and O. Painter, “Al transmon qubits on silicon on insulator for quantum device integration,” Applied Physics Letters, vol. 111, no. 4. American Institute of Physics, 2017.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

year=2017

Search

Filter Publications